Jump to content
ACN Latitudes Forums

Recommended Posts

Hi im amy, and im 14, ive been taking adderall for about 2 weeks.

And every week im supposed to up the dousage by 5mg.

I started at 10 mg, and im doing 15mg right now.

I just upped the dousage 5mg yesturday and it was fine.

But late today i started getting a horrible burning sensation on my face.

Mostly around my nose and forhead.

And i made sure it wasnt shampoo, or face stuff, or anything.

And it wasnt.

So my last resort was thinking it may be from the adderall.

Im not quite sure.

And i have to wait till morning to go to the doctors.

But the burning is very horrible. And i cannot stand it.

Its liek the worst kind of sunburn on my face.

And i havent been out in sun.

And each time i try and put cream on it, or the aola vera or whatevr on it,

it just burns more and more and more.

Im not sure, ive been reading about the side effects.

But i dont think its hives or anything.

Do you think the burning is from the adderall?

Link to post
Share on other sites

Do you think the burning is from the adderall?

 

Hi, Amy--

 

Sorry to hear about your flareup. I think you might be having some kind of allergic reaction, which is one of the more prevalent of side-effects of Adderall and similar kinds of meds; see http://www.drugs.com/Adderall/. To be safe, you should contact your prescribing doc right away; if you can't then maybe you should contact your regular doc to see if s/he could verify whether you're having a reaction to the new med. In any event, try to have a Happy New Year!

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...